Vol 11 No 1 (1971): Lithuanian Mathematical Journal

Vol 11 No 1 (1971)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1971-03-15

Front Matter

Cover
Abstract views 16 | Article downloads (PDF) 1
1-6
PDF

Articles

V. Abdrakmanov
Sur la convergence de l'intégrale de Laplace—Stieltjes type
Abstract views 20 | Article downloads (PDF) 9
5-18
PDF
A. Aleškevičienė
On limit theorems for the renewal processes
Abstract views 20 | Article downloads (PDF) 9
19-25
PDF
A. Bikelis
On the central limit theorem in R^k. I
Abstract views 22 | Article downloads (PDF) 11
27-58
PDF
V. Bistrickas
On the convergence of discrete optimum control process to its continuous analogue
Abstract views 21 | Article downloads (PDF) 8
59-61
PDF
V. Bliznikas
On the differential geometry on the non-holonomic hypersurface of the Riemannian space
Abstract views 22 | Article downloads (PDF) 13
63-75
PDF
A. Gylys
Über lineare inhomogene System von Differential-Differenzengleichungen
Abstract views 19 | Article downloads (PDF) 8
77-92
PDF
V. Kabaila
On the convergence of Dirichlet series in boundary points of convergence domain
Abstract views 23 | Article downloads (PDF) 9
109-115
PDF
A. Kriščiūnaitė
On contact umbolic hypersurface in O-pair space
Abstract views 22 | Article downloads (PDF) 9
117-124
PDF
A. Matuzevičius
Generalized microbundles and locally flat imbeddings
Abstract views 20 | Article downloads (PDF) 10
135-151
PDF
V. Mackevičius
On optimal stopping for the Markov chain with discounting
Abstract views 21 | Article downloads (PDF) 12
153-157
PDF
A. Morkeliūnas
The axiomatic definitions of some group decision rules
Abstract views 19 | Article downloads (PDF) 11
159-172
PDF
V. Paulauskas
One theorem on the rate of convergence in the central limit theorem
Abstract views 25 | Article downloads (PDF) 16
173-179
PDF
D. Szász | B. Freyer
On the sums of a random number of random variables
Abstract views 21 | Article downloads (PDF) 15
181-187
PDF
D. Surgailis
On stochastic processes as solutions of a stochastic equation of K. Ito
Abstract views 25 | Article downloads (PDF) 9
189-197
PDF
199-205
PDF
A. Šapurovas
On the periodicity of composite function
Abstract views 20 | Article downloads (PDF) 12
207-214
PDF

Back Matter

Abstracts
Abstract views 19 | Article downloads (PDF) 2
215-226
PDF
Contents
Abstract views 21 | Article downloads (PDF) 2
227-234
PDF